# SDR HEEA979152

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23038218
- Condition: Cracked
- Location: Turb 1st Stage
- Part time: 237 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO AFT T/M BORE OIL LEAK.  TURBINE DISASSEMBLED DUE TO LOW POWER ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED:  CRACKED AND BOWED BEYOND SERVICEABLE LIMITS ON #1 NOZZLE VANES. INSTALLED A NEW #1 NOZZLE.
